# SDR DALA2023060704644

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME OF LH AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD, STA 1022 AND LONGERON 7 LH. SUMMARY OF NRC 00231: FRAME OF LH AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD, STA 1022 AND LONGERON 7 LH WAS REPAIRED PER PRI 608989-14 REV. 0 AND ER/A 608989-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-608989 ADDED FOR AC 9557. (LP #2803577)
